# SDR 2007UALA02970

- Difficulty date: August 1, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 16,522 hours, 7,374 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE BOTTLE PRESSURE LOW.   09-07-07   SERVICE DOOR SLIDE BOTTLE.
